MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT DEVICE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT DEVICE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810041B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following response was obtained: name of index surgical procedure? midurethral sling the diagnosis and indication for the index surgical procedure? stress urinary incontinence were any concomitant procedures performed? robotic-assisted total laparoscopic hysterectomy and bilateral salpingo-oophorectomy other relevant patient history/concomitant medications? n/a were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? no did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? during procedure 2g ancef and 500 mg flagyl iv were given for antibiotic prophylaxis please describe any medical intervention performed including medication name and results.Macrobid 100 mg bid x 5 days what is the physician¿s opinion as to the etiology of or contributing factors to this event? post-op state, recent bladder instrumentation all risks for utis what is the patient's current status? recovered product code and lot number? 810041b; lot# 394667 to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Event or Problem Description
It was reported that a patient underwent a robotic-assisted total laparoscopic hysterectomy and bilateral salpingo-oophorectomy on (b)(6) 2023 and mesh was implanted for stress urinary incontinence.On 01 jan 2024, a moderate urinary tract infection was noted.Macrobid 100 mg bid x 5 days was provided and the event was recovered/resolved without sequelae as of 10 jan 2024.This event was reported as possibly related to the study device and study procedure.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: d1, d4, g4, h4.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, h6 a review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
GYNECARE TVT DEVICE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel 2000
SZ   2000
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19480161
Report Number2210968-2024-05939
Device Sequence Number4071627
Product Code OTN
UDI-Device Identifier10705031000322
UDI-Public(01)10705031000322(11)230215(17)260131(10)3943667
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number810041B
Device Lot Number3943667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/15/2024
07/12/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/10/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight91 KG